Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("Metric space")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 1973

  • Page / 79

Export

Selection :

  • and

Barriers in metric spacesDRESS, Andreas W. M; MOULTON, Vincent; SPILLNER, Andreas et al.Applied mathematics letters. 2009, Vol 22, Num 8, pp 1150-1153, issn 0893-9659, 4 p.Article

Medians and majorities of semimodular latticesLECLERC, B.SIAM journal on discrete mathematics. 1990, Vol 3, Num 2, pp 266-276, 11 p.Article

Coexistence of uniquely ergodic subsystems of interval mappingsXIANGDONG YE.Theoretical computer science. 1994, Vol 123, Num 1, pp 167-181, issn 0304-3975Conference Paper

Use of permutation prefixes for efficient and scalable approximate similarity searchESULI, Andrea.Information processing & management. 2012, Vol 48, Num 5, pp 889-902, issn 0306-4573, 14 p.Article

On the generalized roundness of finite metric spacesWESTON, A.Journal of mathematical analysis and applications. 1995, Vol 192, Num 2, pp 323-334, issn 0022-247XArticle

Banach-Mazur computable functions on metric spacesHERTLING, Peter.Lecture notes in computer science. 2001, pp 69-81, issn 0302-9743, isbn 3-540-42197-1Conference Paper

Plasticity in metric spacesNAIMPALLY, S. A; PIODOWSKI, Z; WINGLER, E. J et al.Journal of mathematical analysis and applications. 2006, Vol 313, Num 1, pp 38-48, issn 0022-247X, 11 p.Article

On computable metric spaces Tietze-Urysohn extension is computableWEIHRAUCH, Klaus.Lecture notes in computer science. 2001, pp 357-368, issn 0302-9743, isbn 3-540-42197-1Conference Paper

Coincidence point theorems in probabilistic and fuzzy metric spacesYICHENG LIU; ZHIXIANG LI.Fuzzy sets and systems. 2007, Vol 158, Num 1, pp 58-70, issn 0165-0114, 13 p.Article

Hutton [0, 1]-quasi-uniformities induced by fuzzy (quasi-)metric spacesGUTIERREZ GARCIA, J; DE PRADA VICENTE, M. A.Fuzzy sets and systems. 2006, Vol 157, Num 6, pp 755-766, issn 0165-0114, 12 p.Article

On the existence and the uniqueness of fixed points of Sehgal contractionsMIHET, Dorel.Fuzzy sets and systems. 2005, Vol 156, Num 1, pp 135-141, issn 0165-0114, 7 p.Article

Common fixed points for generalized contractive multivalued operators in complete metric spacesMINJIAN SHEN; SHIHUANG HONG.Applied mathematics letters. 2009, Vol 22, Num 12, pp 1864-1869, issn 0893-9659, 6 p.Article

Cut points in metric spacesDRESS, Andreas W. M; HUBER, Katharina T; KOOLEN, Jacobus et al.Applied mathematics letters. 2008, Vol 21, Num 6, pp 545-548, issn 0893-9659, 4 p.Article

Embedding into the rectilinear plane in optimal O(n2) timeCATUSSE, Nicolas; CHEPOI, Victor; VAXES, Yann et al.Theoretical computer science. 2011, Vol 412, Num 22, pp 2425-2433, issn 0304-3975, 9 p.Article

Fixed point theorems for generalized metrically inward mapsAL-THAGAFI, M. A; SHAHZAD, Naseer.Nonlinear analysis. 2010, Vol 72, Num 1, pp 31-36, issn 0362-546X, 6 p.Article

Metric spaces and FS-domainsLAWSON, Jimmie D.Theoretical computer science. 2008, Vol 405, Num 1-2, pp 73-74, issn 0304-3975, 2 p.Conference Paper

Topologies on homeomorphism spaces of certain metric spacesJIAGANG REN; XICHENG ZHANG.Journal of mathematical analysis and applications. 2006, Vol 318, Num 1, pp 32-36, issn 0022-247X, 5 p.Article

Hybrid fixed points of multivalued operators in metric spaces with applicationsSHIHUANG HONG; DONGXUE GUAN; LI WANG et al.Nonlinear analysis. 2009, Vol 70, Num 11, pp 4106-4117, issn 0362-546X, 12 p.Article

Constructions by transfinitely many workersKNIGHT, J. F.Annals of pure and applied logic. 1990, Vol 48, Num 3, pp 237-259, issn 0168-0072, 23 p.Article

Fixed points for (ψ, φ)-weak contractionsPOPESCU, Ovidiu.Applied mathematics letters. 2011, Vol 24, Num 1, pp 1-4, issn 0893-9659, 4 p.Article

No embedding of the automorphisms of a topological space into a compact metric space endows them with a composition that passes to the limitFROSINI, Patrizio; LANDI, Claudia.Applied mathematics letters. 2011, Vol 24, Num 10, pp 1654-1657, issn 0893-9659, 4 p.Article

Generalized Caristi's fixed point theorems by Bae and othersSUZUKI, Tomonari.Journal of mathematical analysis and applications. 2005, Vol 302, Num 2, pp 502-508, issn 0022-247X, 7 p.Article

Fixed point theorems of upper semicontinuous multivalued mappings with applications in hyperconvex metric spacesXIAN WU; THOMPSON, Bevan; YUAN, George X et al.Journal of mathematical analysis and applications. 2002, Vol 276, Num 1, pp 80-89, issn 0022-247X, 10 p.Article

A note on Stone's, Baire's, Ky Fan's and Dugundji's theorem in tvs-cone metric spacesSIMIC, Suzana.Applied mathematics letters. 2011, Vol 24, Num 6, pp 999-1002, issn 0893-9659, 4 p.Article

On fixed point theorems in fuzzy metric spacesJIN-XUAN FANG.Fuzzy sets and systems. 1992, Vol 46, Num 1, pp 107-113, issn 0165-0114Article

  • Page / 79